# SDR GR4D20191023004

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: 1159P5026749
- Condition: Corroded
- Location: Lt Pylon
- Part time: 11,899 hours, 4,406 cycles
- Component: Pylon
- Component part number: 1159P5790029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON UPPER SURFACE GVFS 808, STRAP,BOND-CONDUCTIVE,PYLON IS CORRODED IN MULTIPLE LOCATIONS. REQUIRED REPLACEMENT DUE TO EXTENT OF CORROSION
